# SDR SWAA2021081235017

- Difficulty date: March 30, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 72,430 hours, 42,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 727b Rbl 46
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGED/ELONGATED FASTNER HOLE @ BS 727B; RBL 45.50; POS #4 REFERENCE EA 20-153-00054. / (REF LP 0049247) COMPLIED WITH EA 20-153-00106; FOR WORK PERFORMED C/L # 35420
